# SDR USAA2014032500008

- Difficulty date: March 24, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,814 hours, 16,010 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 3833
- Condition: Low Pressure
- Location: R2 Door
- Part time: 43,814 hours, 16,010 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 ASSIST BOTTLE PRESS IS LOW.  SERVICED DOOR R2 ASSIST BOTTLE IAW AMM 52-10-00-0301.
